# SDR DL72S980133

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERG LIGHT INOP AT ROW 26.  FOUND BATTERY PACK LOOSE.  SECURED, OPN CKS OK.
